Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What medication can I take for breathing trouble?

Hi, I m a 18 year old female and lately i have been having trouble breathing , it feels like a rock is on my chest and deep breaths are hard to do, I have been feeling very weak, and my vision is blurry and tunnel like when I m walking or moving around, from my elbows down to my hands they go numb and tingling , i have really bad concentration. my feet have been sweating an excess amount then usual also, and i also don t urinate very much but when i do it is urgent
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You need to undergo a complete health checkup as your symptoms don`t fit into any particular disease profile. Is anything bothering you as these symptoms fit into psychosomatic illness or panic attacks. You should atleast get PFT done to rule out Asthma. Pain in the forearms could be due to carpel tunnel syndrome for which there are many causes. Get thyroid test done as hypothyroidism is one of the causes.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor